# SDR WRLA20090926212

- Difficulty date: September 26, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND CORROSION ON M/D CABIN SEAT TRACK, STA 1881 Y=-8.50.  REPAIR THE SEAT TRACK PER MD-11 SRM 53-00-52 REV 41.  APPLY PROTECTION COATING PER MD-11 SRM 51-21-01 REV 41.
